advertisement
Question
Posted by: cathy | 2004/02/28

hypertension

have been taking concor 5mg for few months - want to stop because it is making my hair fall out. Can I just stop? what is the risk.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Cathy, are you sure it is the Concor®? Anyway, you can just stop it, but then you will get high blood pressure again. The best would be to ask your doctor to prescribe you a different drug. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement